Title of article :
Limit behavior of global attractors for the complex Ginzburg–Landau equation on infinite lattices Original Research Article
Author/Authors :
Caidi Zhao، نويسنده , , Shengfan Zhou، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2008
Pages :
8
From page :
628
To page :
635
Abstract :
In this work, the authors first show the existence of global attractors AεAε for the following lattice complex Ginzburg–Landau equation: View the MathML sourceiu̇m−(α−iε)(2um−um+1−um−1)+iκum+β|um|2σum=gm,m∈Z,ε>0, Turn MathJax on and A0A0 for the following lattice Schrödinger equation: View the MathML sourceiu̇m−α(2um−um+1−um−1)+iκum+β|um|2σum=gm,m∈Z. Turn MathJax on Then they prove that the solutions of the lattice complex Ginzburg–Landau equation converge to that of the lattice Schrödinger equation as ε→0+ε→0+. Also they prove the upper semicontinuity of AεAε as ε→0+ε→0+ in the sense that View the MathML sourcelimε→0+distℓ2(Aε,A0)=0.
Keywords :
global attractor , Lattice systems , Complex Ginzburg–Landau equation , Schr?dinger equation , upper semicontinuity
Journal title :
Applied Mathematics Letters
Serial Year :
2008
Journal title :
Applied Mathematics Letters
Record number :
898629
Link To Document :
بازگشت